Show simple item record

dc.contributor.authorKanazawa, Atushien_US
dc.contributor.authorLau, Siu-Cheongen_US
dc.date2018-12-01
dc.date.accessioned2019-12-18T18:44:34Z
dc.date.available2019-12-18T18:44:34Z
dc.date.issued2019-10-24
dc.identifier.citationAtsushi Kanazawa & Siu-Cheong Lau. 2019. "Geometric transitions and SYZ mirror symmetry." Pacific Journal of Mathematics, Vol. 301, No, 2, pp. 489-517. https://doi.org/10.2140/pjm.2019.301.489
dc.identifier.issn0030-8730
dc.identifier.urihttps://hdl.handle.net/2144/39006
dc.description.abstractWe prove that generalized conifolds and orbifolded conifolds are mirror symmetric under the SYZ program with quantum corrections. Our work mathematically confirms the gauge-theoretic assertion of Aganagic–Karch–Lüst–Miemiec, and also provides a supportive evidence to Morrison’s conjecture that geometric transitions are reversed under mirror symmetry.en_US
dc.publisherMathematical Sciences Publishersen_US
dc.relation.ispartofPacific Journal of Mathematics
dc.subjectPure mathematicsen_US
dc.subjectMathematicsen_US
dc.subjectSYZen_US
dc.subjectMirror symmetryen_US
dc.subjectConifold transitionen_US
dc.subjectOpen Gromov-Witten invariantsen_US
dc.titleGeometric transitions and SYZ mirror symmetryen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.2140/pjm.2019.301.489
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.mycv416009


This item appears in the following Collection(s)

Show simple item record